# SDR UIEA2018122302911

- Difficulty date: December 23, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,498 hours, 20,830 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 106170756
- Part serial: 465577
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START ( REMOVED AND REPLACED APU EXCITER IAW 49-41-03 OPS CKD OK REMOVED AND REPLACED IGNITOR IAW AMM 49-41-02 OPS GOOD )
